Please use this identifier to cite or link to this item:
Title: On subsemigroups of finitely presented semigroups
Authors: Campbell, CM
Robertson, EF
Ruškuc, N
Thomas, RM
First Published: 15-Feb-1996
Citation: JOURNAL OF ALGEBRA, 1996, 180 (1), pp. 1-21
DOI Link: 10.1006/jabr.1996.0049
ISSN: 0021-8693
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.